# SDR GLBA96105

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120109
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Failed
- Location: Lt Te Flap
- Part time: 708 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MYR - CREW REPORTED A FLAP DISAGREEMENT FAULT AFTER TAKEOFF.  THEY MADE AN AIR TURN-BACK AND LANDED UNEVENTFULLY.  MAINTENANCE REPLACED LEFT OUTBOARD FLAP ACTUATOR.  OPS CHECK WAS GOOD.  (X)
